Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 49, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 8, 2014, 11:52 PM CDT for Shelby County, Tennessee; DeSoto County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 11:52 PM CDT (04:52 UTC)
- Expired
- Jun 9, 2014, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeSoto County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
413
WGUS54 KMEG 090452
FFWMEG
MSC033-TNC157-090800-
/O.NEW.KMEG.FF.W.0049.140609T0452Z-140609T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 300 AM CDT
* AT 1153 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARTLETT...
COLLIERVILLE...GERMANTOWN...HERNANDO...HORN LAKE...OLIVE BRANCH...
SOUTHAVEN...CORDOVA AND T O FULLER STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR CORONEE LAKE AND LAKE
MCKELLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3491 9025 3496 9027 3503 9023 3503 9020
3512 9018 3513 9007 3519 9012 3521 9008
3525 9010 3529 9008 3526 8964 3512 8963
3500 8967 3499 8972 3477 8973 3478 9004
3483 9020 3486 9021 3487 9031
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:29 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 8, 11:29 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CDT SUN JUN 8 2014
.DISCUSSION...
UPDATED FOR 06Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 958 PM CDT SUN JUN 8 2014/
UPDATE...
AN UPPER LEVEL SHORTWAVE CONTINUES TO SET OFF SHOWERS AND
THUNDERSTORMS ACROSS ARKANSAS...NORTHERN LOUISIANA AND PORTIONS OF
WESTERN MISSISSIPPI. THIS ACTIVITY WILL CONTINUE TO PUSH EAST
OVERNIGHT AS A WARM FRONT...LOCATED FROM COAHOMA COUNTY TO MONROE
COUNTY MISSISSIPPI...BEGINS TO LIFT NORTHWARD. THERE IS A SMALL
CHANCE SOME STORMS COULD BECOME SEVERE NEAR THIS BOUNDARY THUS THE
REASONING FOR THE SEVERE THUNDERSTORM WATCH. HAVE ALREADY ADJUSTED
POPS UPWARD TO ACCOUNT FOR THE NUMEROUS SHOWERS WITH A FEW
EMBEDDED THUNDERSTORMS THAT IS PUSHING ACROSS EASTERN ARKANSAS AND
INTO WEST TENNESSEE. REST OF FORECAST LOOKS GOOD.
KRM
DISCUSSION... /ISSUED 407 PM CDT SUN JUN 8 2014/
UPPER LEVEL SHORT WAVE WILL MOVE INTO THE AREA TONIGHT BRINGING
SOME RAIN AND THEN AN UPPER LEVEL LOW AND SURFACE LOW MOVE CLOSER
TO THE MID-SOUTH WHICH WILL BRING SOME HEAVY RAIN TO THE MID-SOUTH
MONDAY AND TUESDAY. HAVE ISSUED A FLASH FLOOD WATCH FOR THE HEAVY
RAIN. SOME AREAS MAY SEE 4 INCHES. MOST AREAS WILL SEE BETWEEN 2
TO 3 INCHES BY TUESDAY EVENING.
THE BEGINNING OF THE WEEK WILL BE SIMILAR TO THE LAST COUPLE OF
DAYS WITH CONVECTION ACROSS THE MID-SOUTH AND SOME SEVERE WEATHER
POSSIBLE...ESPECIALLY ON MONDAY.
THE UPPER LEVEL LOW MOVES ACROSS THE MID-SOUTH ON TUESDAY EVENING.
HOWEVER...THE LATER HALF OF THE WEEK WILL CONTINUE TO BE
UNSETTLED AS SOME UPPER LEVEL WAVES MOVE THROUGH THE MID-SOUTH.
TLSJR
&&
.AVIATION...
06Z TAF CYCLE
A WARM FRONT WILL LIFT THROUGH THE REGION LATE TONIGHT AND MONDAY
MORNING. NUMEROUS SHRAS WITH EMBEDDED TSRAS WILL DEVELOP OVER THE
NEXT FEW HOURS AND CONTINUE THROUGH MUCH OF THE NIGHT BEFORE
TAPERING OFF TOWARD MORNING. EXPECT ANOTHER ROUND LATER MONDAY
AFTERNOON INTO MONDAY EVENING.
CONDITIONS WILL GRADUALLY DETERIORATE TO MVFR LATER TONIGHT WITH
LOCAL IFR CONDS. CONDS WILL GRADUALLY IMPROVE LATER MONDAY MORNING
BEFORE DETERIORATING ONCE AGAIN BY MONDAY EVENING WITH THE NEXT
ROUND OF SHRAS/TSRAS.
WINDS TONIGHT AND MONDAY MORNING WILL GRADUALLY VEER FROM THE
EAST...SE AND EVENTUALLY S/SW BY MON AFTN.
SJM
&&
.AVIATION...
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 8, 4:54 AM CDT, 18 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 454 AM CDT SUN JUN 8 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-091200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 454 AM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF EASTERN ARKANSAS INTO NORTH MISSISSIPPI. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL AND FLOODING WILL ALSO BE A THREAT IN THESE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK. THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE STORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN PORTIONS OF THE MID SOUTH. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 8, 6:19 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG W HOUSTON 33.90N 89.00W
06/08/2014 CHICKASAW MS LAW ENFORCEMENT
SEVERAL TREES DOWN WEST OF HOUSTON.
&&
MRMLocal storm report, Jun 8, 6:53 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
653 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 1 SW HOUSTON 33.89N 89.01W
06/08/2014 E2.50 INCH CHICKASAW MS BROADCAST MEDIA
VERY LARGE HAIL AT LEAST 21/2 INCHES AROUND THE TOWN OF
PYLAND.
0615 PM TSTM WND DMG W HOUSTON 33.90N 89.00W
06/08/2014 CHICKASAW MS LAW ENFORCEMENT
SEVERAL TREES DOWN WEST OF HOUSTON.
&&
MRMLocal storm report, Jun 8, 6:58 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0350 PM TSTM WND DMG 5 NW TROY 36.39N 89.23W
06/07/2014 OBION TN LAW ENFORCEMENT
10 HOUSES DAMAGED. 15 ROADS BLOCKED BY FALLEN TREES.
SEVERAL TREES DOWN ON HOUSES AND BARNS. POSSIBLE TORNADO
TRACKED FROM JUST NORTH OF SAMBURG AND ACROSS
POSSUMTROT...SHAWTOWN...HUGHES AND EBENEZER ROADS.
0351 PM HAIL N SAMBURG 36.38N 89.35W
06/07/2014 M2.75 INCH OBION TN EMERGENCY MNGR
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E60.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
0436 PM HAIL PARAGOULD 36.06N 90.51W
06/07/2014 E1.25 INCH GREENE AR PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
ESTIMATED AT 45 MPH.
0437 PM HAIL STANFORD 36.10N 90.66W
06/07/2014 E1.00 INCH GREENE AR PUBLIC
0447 PM TSTM WND DMG HORNBEAK 36.30N 89.39W
06/07/2014 OBION TN PUBLIC
DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
DAMAGE. POSSIBLE TORNADO DAMAGE.
0449 PM HAIL HENDERSON 35.44N 88.65W
06/07/2014 E1.50 INCH CHESTER TN PUBLIC
0450 PM TSTM WND DMG 4 ESE HENDERSON 35.42N 88.58W
06/07/2014 CHESTER TN EMERGENCY MNGR
LARGE TREE FELL ON HOUSE.
0452 PM FUNNEL CLOUD E RUTHERFORD 36.13N 88.99W
06/07/2014 GIBSON TN EMERGENCY MNGR
EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
JUST EAST OF RUTHERFORD.
0455 PM TSTM WND GST 5 ESE HENDERSON 35.42N 88.57W
06/07/2014 E65.00 MPH CHESTER TN EMERGENCY MNGR
ESTIMATED WIND GUST 65 MPH BLEW A SEMI TRUCK OFF ROAD.
0510 PM TSTM WND DMG GARDNER 36.36N 88.90W
06/07/2014 WEAKLEY TN EMERGENCY MNGR
NUMEROUS TREES DOWN.
0520 PM HAIL SE GLEASON 36.22N 88.61W
06/07/2014 M1.75 INCH WEAKLEY TN PUBLIC
LARGE HAIL...GOLF BALL SIZED.
0526 PM HAIL PARSONS 35.65N 88.12W
06/07/2014 M1.00 INCH DECATUR TN TRAINED SPOTTER
0530 PM TSTM WND DMG MANILA 35.88N 90.16W
06/07/2014 MISSISSIPPI AR PUBLIC
2 CAMPER TRAILERS AND A BOAT DESTROYED.
0530 PM TSTM WND DMG KEISER 35.67N 90.09W
06/07/2014 MISSISSIPPI AR AMATEUR RADIO
ROOF BLOWN OFF MOBILE HOME AND POWER LINES DOWN NEAR
HIGHWAYS 181 AND 239.
0530 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
06/07/2014 MISSISSIPPI AR AMATEUR RADIO
POWERLINES DOWN AND SECONDARY ROOF BLOWN OFF OF MOBILE
HOME
0538 PM HAIL CORINTH 34.94N 88.52W
06/07/2014 M1.75 INCH ALCORN MS TRAINED SPOTTER
QUARTER TO AS BIG AS GOLF BALLS IN CITY LIMITS OF
CORINTH.
0538 PM HAIL N CORINTH 34.94N 88.52W
06/07/2014 M1.75 INCH ALCORN MS TRAINED SPOTTER
HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.
0540 PM TSTM WND DMG GLEASON 36.22N 88.61W
06/07/2014 WEAKLEY TN EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE COUNTY...ALTHOUGH
GLEASON WAS THE HARDEST HIT.
0546 PM HAIL CORINTH 34.94N 88.52W
06/07/2014 M2.50 INCH ALCORN MS PUBLIC
VERY LARGE HAIL 21/2 INCHES IN CORINTH
0600 PM TSTM WND DMG 5 NE FRIENDSHIP 35.96N 89.18W
06/07/2014 CROCKETT TN EMERGENCY MNGR
6200 BLOCK OF HIGHWAY 188- 2 SHEDS DESTROYED AND PART OF
ANOTHER SHOP.A FEW TREES DOWN.
0616 PM TSTM WND GST E RUTHERFORD 36.13N 88.99W
06/07/2014 E65.00 MPH GIBSON TN PUBLIC
60 TO 70 MPH WIND REPORTED.
0620 PM TSTM WND DMG 4 S HUMBOLDT 35.76N 88.91W
06/07/2014 MADISON TN PUBLIC
CONCENTRATED TREE DAMAGE...LIMBS AND TREES IN A SMALL
AREA NEAR 421 SCARBOROUGH LANE. POSSIBLE TORNADO
TOUCHDOWN. PUBLIC REPORTED LOUD TRAIN NOISE. A NEIGHBOR
HAD PICKUP TRUCK PARTIALLY LIFTED AND A LARGE OAK TREE
FELL NEARBY. DAMAGE HAPPENED BETWEEN 615 AND 630 PM.
0625 PM TSTM WND DMG GREENFIELD 35.68N 90.72W
06/07/2014 POINSETT AR LAW ENFORCEMENT
TREES DOWN SOUTHERN PART OF COUNTY.
0630 PM TSTM WND DMG 3 S JACKSON 35.59N 88.83W
06/07/2014 MADISON TN CO-OP OBSERVER
LARGE TREE LIMBS DOWN. BIG TREES DOWN ON D ST...N
MISSOURI ST...BUTLET ST...AND RAINS SPRINGS RD. POWER
OUTAGE.
0630 PM HEAVY RAIN 3 S JACKSON 35.59N 88.83W
06/07/2014 M1.65 INCH MADISON TN CO-OP OBSERVER
1.65 INCHES OF RAIN FELL IN 2 HOURS.
0630 PM TSTM WND DMG S RIPLEY 35.75N 89.53W
06/07/2014 LAUDERDALE TN EMERGENCY MNGR
A FEW TREES DOWN ACROSS COUNTY.
0630 PM TSTM WND DMG JACKSON 35.63N 88.83W
06/07/2014 MADISON TN TRAINED SPOTTER
TREES SNAPPED UPROOTED WITH ESTIMATED WINDS OF 70 MPH.
0638 PM TSTM WND DMG MILAN 35.92N 88.75W
06/07/2014 GIBSON TN EMERGENCY MNGR
FEW TREES AND LIMBS DOWN
0640 PM TSTM WND DMG MEDINA 35.80N 88.77W
06/07/2014 GIBSON TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0642 PM TSTM WND DMG BEMIS 35.58N 88.83W
06/07/2014 MADISON TN TRAINED SPOTTER
TREES AND POWERLINES DOWN.
0658 PM TSTM WND DMG S BRIGHTON 35.48N 89.74W
06/07/2014 TIPTON TN EMERGENCY MNGR
TREES DOWN NEAR SHELBY COUNTY LINE.
0700 PM TSTM WND DMG PARSONS 35.65N 88.12W
06/07/2014 DECATUR TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ALL AROUND PARSONS.
0700 PM FLASH FLOOD GLEASON 36.22N 88.61W
06/07/2014 WEAKLEY TN EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODED IN SOUTHERN PART OF COUNTY.
0700 PM FLASH FLOOD HUNTINGDON 36.01N 88.41W
06/07/2014 CARROLL TN EMERGENCY MNGR
FLOODING OF SEVERAL COUNTY ROADS.
0700 PM TSTM WND DMG 1 N PARSONS 35.67N 88.12W
06/07/2014 DECATUR TN EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0700 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
06/07/2014 CROCKETT TN AMATEUR RADIO
NUMEROUS TREES DOWN ALONG HIGHWAY 88. SOME POWER LINES
DOWN.
0705 PM TSTM WND DMG BURNSVILLE 34.84N 88.32W
06/07/2014 TISHOMINGO MS TRAINED SPOTTER
TREES AND POWER LINES DOWN IN TOWN.
0712 PM TSTM WND DMG JACKSON 35.63N 88.83W
06/07/2014 MADISON TN COUNTY OFFICIAL
TREES AND POWER LINES DOWN.
0712 PM TSTM WND DMG N JACKSON 35.63N 88.83W
06/07/2014 MADISON TN COUNTY OFFICIAL
ROOF DAMAGE TO HOMES AND BUSINESSES.
0800 PM FLASH FLOOD PARSONS 35.65N 88.12W
06/07/2014 DECATUR TN EMERGENCY MNGR
FLOODING WAS WIDE SPREAD OVER COUNTY WITH CULVERTS
OVERFLOWING. AT ONE POINT 15 ROADS WERE CLOSED FOR A
SHORT PERIOD OF TIME UNTIL THE WATER DRAINED AWAY.
0810 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
06/07/2014 CARROLL TN PUBLIC
SEVERAL TREES DOWN IN HUNTINGDON AREA.
0830 PM TSTM WND DMG W SCOTTS HILL 35.52N 88.25W
06/07/2014 HENDERSON TN NWS EMPLOYEE
SEVERAL TREES DOWN BLOCKING HIGHWAY 100 JUST EAST OF
HIGHWAY 22 WEST OF SCOTTS HILL.
0830 PM TSTM WND GST HORN LAKE 34.96N 90.04W
06/07/2014 E60.00 MPH DESOTO MS PUBLIC
ESTIMATED 60 MPH WINDS KICKED DIRT UP AND KNOCKED A CHILD
OVER IN A BALL FIELD.
0830 PM TSTM WND DMG N WALLS 34.95N 90.13W
06/07/2014 DESOTO MS TRAINED SPOTTER
SOME TREES AND LARGE LIMBS DOWN BETWEEN SOUTHAVEN AND
WALLS.
0900 PM TSTM WND DMG OXFORD 34.36N 89.53W
06/07/2014 LAFAYETTE MS EMERGENCY MNGR
IN LAFAYETTE COUNTY A FEW TREES HAVE BEEN BLOWN DOWN AND
A FEW POWER OUTAGES REPORTED.
0935 PM TSTM WND DMG W PONTOTOC 34.25N 89.01W
06/07/2014 PONTOTOC MS EMERGENCY MNGR
TWO HOUSES WITH MAJOR DAMAGE INCLUDING A ROOF OFF...TWO
ADDITIONAL HOUSES WITH MINOR DAMAGE. TREES DOWN.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:29 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 46 min |
| Jun 9, 1:51 AM CDT | Flash Flood Warning | MEG | McNairy | 3 hr |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 26 min |
| Jun 9, 1:01 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Tate | 44 min |
| Jun 9, 1:10 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 50 min |
| Jun 9, 1:17 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Union | 18 min |
| Jun 9, 1:28 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 47 min |
| Jun 9, 1:45 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 45 min |
| Jun 9, 3:16 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 29 min |
| Jun 9, 4:45 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 3 more | 4 hr |
| Jun 9, 12:29 PM CDT | River Flood Warning | MEG | Monroe | 3 days |
| Jun 9, 12:29 PM CDT | River Flood Warning | MEG | Monroe | 58 hr |
| Jun 9, 12:29 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 3 days |
| Jun 9, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 45 min |
| Jun 9, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 31 min |
| Jun 9, 4:52 PM CDT | Flash Flood Warning | MEG | Lafayette, Marshall, Panola, Tate | 3 hr |
| Jun 9, 5:02 PM CDT | Tornado Warning | MEG | Lafayette | 43 min |
| Jun 9, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 44 min |
| Jun 9, 5:57 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 48 min |
| Jun 9, 6:30 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc, Tippah, Union | 45 min |
| Jun 9, 6:53 PM CDT | Flash Flood Warning | MEG | Benton, Tippah | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2014Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.